MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 15 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 15 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 15-213
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Nodule (4551)
Date of Event 01/30/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, ¿hard knots or lumps surrounding the implant or in the armpit¿.Information contained in this report was previously submitted through psr on 01feb2013.
 
Event or Problem Description
Patient reported "experiencing hard knots or lumps surrounding the implant or in the armpit, painfully hard and looks abnormal due to capsular contracture (baker grade iv) and severe pain".This record is for left side.The device remains implanted.
 
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 23/apr/2013.
 
Event or Problem Description
Patient reported via breast implant follow-up study (bifs), "experiencing hard knots or lumps surrounding the implant or in the armpit, painfully hard and looks abnormal due to capsular contracture (baker grade iv) and severe pain".This record is for left side.The device was explanted.

Brand Name
STYLE 15 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24285896
Report Number9617229-2026-02566
Device Sequence Number18607450
Product Code FTR
UDI-Device Identifier10888628001411
UDI-Public10888628001411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2013
Device Catalogue Number15-213
Device Lot Number1581521
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/07/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient RaceWhite